Article: Variation in the number of marginal tooth positions in three species of iguanid lizards
Add this to your Mendeley library Report an error

Title

Variation in the number of marginal tooth positions in three species of iguanid lizards

By


Genre

Article

Date of Publication

Original Publication

Breviora.

Volume

236

Pages

1--15

Contributed by

BioStor

Title

Variation in the number of marginal tooth positions in three species of iguanid lizards

By

Ray, C E

Genre

Article

Date of Publication

1965

Original Publication

Breviora.

Volume

236

Pages

1--15

Contributed by

BioStor

Language

English

Published by

Cambridge, Mass. :Museum of Comparative Zoology, Harvard University,[1952-

Identifiers

BioStor: 4303
ISSN: 0006-9698

Rights Status

In copyright. Digitized with the permission of the rights holder.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Variation in the number of marginal tooth positions in three species of iguanid lizards</title>
</titleInfo>
<name>
<namePart>Ray, C E</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">236</note>
<relatedItem type="host">
<titleInfo>
<title>Breviora.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Cambridge, Mass. :</placeTerm>
</place>
<publisher>Museum of Comparative Zoology, Harvard University,</publisher>
</originInfo>
<part>
<detail type="volume">
<number>236</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>15</end>
</extent>
<date>1965</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/39566</identifier>
<accessCondition type="useAndReproduction">In copyright. Digitized with the permission of the rights holder.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart39566,
title = {Variation in the number of marginal tooth positions in three species of iguanid lizards},
journal = {Breviora.},
volume = {236},
copyright = {In copyright. Digitized with the permission of the rights holder.},
url = {https://www.biodiversitylibrary.org/part/39566},
publisher = {Cambridge, Mass. :Museum of Comparative Zoology, Harvard University,[1952-},
author = {Ray, C E},
year = {1965},
pages = {1--15},
}

Download RIS citation

TY - JOUR
TI - Variation in the number of marginal tooth positions in three species of iguanid lizards
T2 - Breviora.
VL - 236
UR - https://www.biodiversitylibrary.org/part/39566
PB - Museum of Comparative Zoology, Harvard University,
CY - Cambridge, Mass. :
PY - 1965
SP - 1
EP - 15
SN - 0006-9698
AU - Ray, C E
ER -